Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN NELLCOR NEONATAL SPO2 SENSOR; OXIMETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN NELLCOR NEONATAL SPO2 SENSOR; OXIMETER
Model Number
MAXN
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Spo2 sensor was removed from packaging during code lily and the adhesive band fell apart.
New Search
Submit an Adverse Event Report
Brand Name
NELLCOR NEONATAL SPO2 SENSOR
Common Device Name
OXIMETER
Manufacturer
(Section D)
COVIDIEN
MDR Report Key
18650325
Report Number
MW5151079
Device Sequence Number
20627933
Product Code
DQA
UDI-Device Identifier
20884522041727
UDI-Public
(01)20884522041727
Combination Product (Y/N)
N
Initial Reporter State
TN
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
02/01/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
MAXN
Device Lot Number
1308051X
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
5 MO
Patient Sex
Male
Patient Ethnicity
Non Hispanic
Patient Race
Black Or African American